# SDR ASAA2015103013690

- Difficulty date: October 30, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710Y1
- Condition: Corroded
- Location: Bs 987-993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WET AREA, BS 987 +6, LBL 40 HAS CORROSION.  ACFT GROUNDED. ORIGINAL MATERIAL THICKNESS .050", DAMAGED MATERIAL THICKNESS .007, REMAINING MATERIAL THICKNESS .043",  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51USING UT GAUGE TOOL T8225Z, REMOVED SUPPORT BRACKET IAW SRM 51-40-02, RECEIVED NEW SUPPORT BRACKET PN 147A5710Y1.  LOCATED, REAMED AND COUNTERSANK FASTENER HOLES ON NEW SUPPORT BRACKET IAW SRM 51-40-08, INSTALLED NEW SUPPORT BRACKET IAW SRM 51-40-02, DOT REMOVED .
